MAUDE Adverse Event Report: RHYTHMLINK INTERNATIONAL, LLC RLSND121-2.5; SUBDERMAL NEEDLE ELECTRODE

RHYTHMLINK INTERNATIONAL, LLC RLSND121-2.5; SUBDERMAL NEEDLE ELECTRODE
Model Number RLSND121-2.5
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 10/28/2022
Type of Reportable Event Serious Injury
Event or Problem Description
The user reported that subdermal needle electrodes were used during a lumbar fusion procedure.Following procedure, user removed the subdermal needle electrodes and discarded.In post-op it was identified that one of the needle electrodes remained in the patient's thigh and was removed with forceps.During complaint investigation, the user noted that the needle appeared to be intact but detached from the leadwire.The part number was identified as rlsnd121-2.5, lot number pm00023274.

Brand Name
RLSND121-2.5
Common Device Name
SUBDERMAL NEEDLE ELECTRODE
Manufacturer (Section D)
RHYTHMLINK INTERNATIONAL, LLC
1140 first street south
columbia SC 29209
Manufacturer Contact
sandra o'reilly
1140 first street south
columbia, SC 29209
6783341720
MDR Report Key15853703
Report Number1067162-2022-00005
Device Sequence Number5216524
Product Code GXZ
UDI-Device Identifier10816312020141
UDI-Public(01)10816312020141
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/23/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/08/2024
Device Model NumberRLSND121-2.5
Device Catalogue NumberRLSND121-2.5
Device Lot NumberPM00023274
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/28/2022
Initial Report FDA Received Date11/23/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/08/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown